# SDR DL72S981250

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ROW 12 TO 19.
